Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why Is The Itchy Rashes On The Inner Part Of Libia And Thighs And A Brown Colored Mucus Discharge After Stopping The Birth Control Pill?

I have a rash on through inner parts on my thig near my labia. (I also have razor rash on the bottom of my butt near my vagina is. But this rash is new) it itches and is very uncomfortable. Also I have a brownish colored mucus coming out of my vagina. I just got off depovera (birth control) so I'M not sure if that's my period trying to happen.
Thu, 26 Dec 2013
Report Abuse
General & Family Physician 's  Response
Hi.
From history it seems that due to unhygienic local condition due to discharge or having fungal infection on the part might be giving your problem.
Keep local hygiene clean, dry and airy.
Apply anti-fungal cream locally.
Ok and take care.
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Skin rash


Loading Online Doctors....
Why Is The Itchy Rashes On The Inner Part Of Libia And Thighs And A Brown Colored Mucus Discharge After Stopping The Birth Control Pill?

Hi. From history it seems that due to unhygienic local condition due to discharge or having fungal infection on the part might be giving your problem. Keep local hygiene clean, dry and airy. Apply anti-fungal cream locally. Ok and take care.